MAUDE Adverse Event Report: ISOTIS ORTHOBIOLOGICS INC. ARTHREX; ALLOSYNC CB DBM PUTTY, 10CC VIAL

ISOTIS ORTHOBIOLOGICS INC. ARTHREX; ALLOSYNC CB DBM PUTTY, 10CC VIAL
Model Number ABS-2014-10
Medical Device Problem Codes Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Unspecified Infection (1930); Swelling/ Edema (4577)
Date of Event 06/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2021, it was documented that a surgical procedure took place to extract implanted materials following the identification of an infection in the area related to an acl tunnel bone graft with dowels.The initial surgery occurred on (b)(6) 2021, serving as a revision to a previous operation conducted years ago.The patient initially experienced mild pain and swelling one week after the operation.However, three weeks post-operation, the patient presented to the emergency room reporting an escalation in pain and swelling.Subsequently, on (b)(6) 2021, a decision was made to remove all implanted products.The current status of the patient's condition remains undisclosed.Review of labeling.Potential adverse events: superficial wound infection, deep wound infection with or without osteomyelitis.
 
Event or Problem Description
On (b)(6) 2021, an acl tunnel bone graft with dowels procedure was performed.The procedure was the 1st stage revision of a surgery that occurred several years prior.On (b)(6) 2021 at a follow up, the patient complained of mild pain and moderate swelling.On (b)(6) 2021, the patient was seen in an emergency room reporting increased swelling and pain.On (b)(6) 2021, the patient followed up with their provider and was diagnosed with an infection.It was determined that all the items implanted would need to be removed, including the abs-2014-10 allosync cb dbm putty, 10cc and 2 dowels.The dowels are not arthrex items.The events described above were previously inaccurately reported through report number 3012120772-2021-00068.This report is issued to rectify this mistake and substitute the prior report filed under the incorrect registry.

Brand Name
ARTHREX
Common Device Name
ALLOSYNC CB DBM PUTTY, 10CC VIAL
Manufacturer (Section D)
ISOTIS ORTHOBIOLOGICS INC.
2 goodyear, suite a
irvine CA 92618
Manufacturer (Section G)
ISOTIS ORTHOBIOLOGICS INC.
2 goodyear, suite a
irvine CA 92618
Manufacturer Contact
audrey mudderman
2 goodyear, suite a
irvine, CA 92618
MDR Report Key18455850
Report Number3001503333-2024-00001
Device Sequence Number15223706
Product Code MQV
UDI-Device Identifier10889981153694
UDI-Public10889981153694
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070751
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2021
Device Model NumberABS-2014-10
Device Catalogue NumberABS-2014-10
Device Lot Number172787
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date01/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON ISOTIS DOWELS
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown